# SDR GLBA20030619

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 29,678 hours, 32,816 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LT MLG WOULD NOT RETRACT, PREFORMED GEAR SWING NO DEFECTS NOTED OPS CK GOOD
